# SDR UALA2012092805477

- Difficulty date: September 28, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 48,574 hours, 19,100 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Condition: Leaking
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SILL PLATE LEAKING.  REMOVED AND CLEANED BOTH AFT AND FWD SCUFF PLATES AT 2L.  RESEALED AND INSTALLED FWD PLATE APPLIED VACUUM AT 2030 HRS OUTSIDE TEMP 64 DEGREES F.  RESEALED AND INSTALLED AFT PLATE.  APPLIED HEAT AND VAC AT 2330 AFTER CURE NEEDS FAYING SEAL TO BOTH FWD AND AFT SCUFF PLATES.
